Tokyo Dental College | Library

040 歯科学報 = THE SHIKWA GAKUHO >
Vol.094 no.09 (1994) >

Please use this identifier to cite or link to this item:
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
94_749.pdf1.92 MBAdobe PDFDownload
Title: 成人抜歯症例における矯正治療後の咬合の安定性について
Authors: 宮崎, 晴代
Others: 歯科矯正学
Publisher: 東京歯科大学学会
ISSN: 0037-3710
URI: http://hdl.handle.net/10130/2496
Journal Title: 歯科学報
Date of Issued: 1994-09-30
Volume: 94
Issue: 9
Start Page: 749
End Page: 770
NCID: AN0009999X
Appears in Collections:Vol.094 no.09 (1994)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.